# SDR 9500246304

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL POWER APPLICATION FOR TAKEOFF (KIX), THE NR 3 ENGINE HAD NO RESPONSE AND THE TAKEOFF WAS ABORTED.  A WIRE TO THE RESOLVER WAS FOUND RUBBING A STAND OFF AND WAS REPAIRED.  A GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.
